My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

are my high blood pressure medications causing my blurred vision and dry eyes?Eye drs say my eyes are healthy.

been taking high blood pressure meds for 10 yrs & since then blurred vision & dry eyes.Have been to 4 eye drs, 3 neurologists, ENT, cardiologist, neuroophthamologist,2 MRIs,1 MRA, & no one can find anything wrong.My head always feels off with a little headache & blurred vision & burning eyes.I need to know if my meds are causing this.I have taken Diovan, Toprol, hydrochlorothiazide, Ramapril, Bystolic.Are my symptoms from my meds & if so what medication will not cause this?

 

Answers from Contributors (1)

4,901 Answers
3,893 Helpful Votes
74 Followers
A.

Hi, Have you google your drugs to see what the side effects are, look through a few of them, to see if one has anything that match's what your getting as a result.

Have you thought of finding a natural way out of hypertension, try googling natural ways out of hypertension, or it could be what you eat, your life style, your job, are you stressed or have anxiety's.

If you can get control of these and get away from the drugs, then perhaps your eyes will get better.

Do hope this helps you.

Good Luck

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

2 of 2 found this helpful